Anger issues Help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunny2002
New Member


Date Joined Jun 2006
Total Posts : 1
   Posted 6/8/2006 2:55 PM (GMT -6)   
HI everyone,
 
This is my first time to this forum and I have a question.
 
I was diagnosed in January 2006 after 14 years of everything under the sun including being crazy. I was started on Avonex in Febuary. I have a history of hypothyroidism for which I take Synthroid. I have struggled with depression for 12 years and currently am on Wellbutrin XL. I also am on Lyrica for pain, started this 2 months ago (really helpful for sleep).
 
I have progressively been getting grumpier, more angry, boistrus, and very very mean. My skin feels like I have bugs crawling on me all the time. I have nightmares that I am killing people (this freaks my husband out) and I hear loud noises that nobody else hears.
 
Does anyone else have these types of issues. I have called my neurologist and they made me an appointment for next week. Any opions would be appreciated.
 
Diane    confused
DX 2006
Avonex
Synthroid
Wellbutrin
Lyrica
Ibuprofen

Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/8/2006 3:12 PM (GMT -6)   


~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:43:07 AM (GMT-6)


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 6/8/2006 3:35 PM (GMT -6)   

You definitely need to report this to your doctor.  Avonex is an interferon.  One of the side-effects of any of the interferons is depression.

For someone already dealing with depression and/or other emotional issues, the addition of the Avonex might be what is triggering your anger, and sleep problems.  You might do some research about Copaxone, before your appointment, and you might suggest to your doctor that he consider prescribing Copaxone for you, rather than Avonex, or the other interferon meds (Betaseron, Rebif).

I hope you can get this resolved quickly!


...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Neurotransmissing
Veteran Member


Date Joined Dec 2005
Total Posts : 952
   Posted 6/8/2006 3:59 PM (GMT -6)   


~ Prayers & Shares ~
Finally, whatever is true, noble, right, pure, lovely, admirable
-  if anything is excellent or praiseworthy -
think about such things. 

Post Edited (Neurotransmissing) : 7/24/2006 12:43:26 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 9:32 PM (GMT -6)
There are a total of 2,884,542 posts in 316,494 threads.
View Active Threads


Who's Online
This forum has 157616 registered members. Please welcome our newest member, illumxncti.
396 Guest(s), 11 Registered Member(s) are currently online.  Details
tHASuc, Aintgottimeforthis, Alcie, Lapis_29, mattamx, Andrina, HaleyBugs07, The Dude Abides, Concern2017, Manzanita2, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer